标题:Invariance principles for the law of the iterated logarithm under G-framework
作者:Wu PanYu; Chen ZengJing
作者机构:[Wu, P.Y] Qilu Securities Institute for Financial Studies, Shandong University, Jinan, 250100, China;[ Chen, Z.J] School of Mathematics, Shandong Univ 更多
通讯作者地址:[Wu, PY]Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.
来源:中国科学:数学(英文版)
出版年:2015
卷:58
期:6
页码:1251-1264
DOI:10.1007/s11425-015-5002-8
关键词:invariance principle; law of the iterated logarithm; sub-linear; expectation; G-Brownian motion
摘要:We obtain a general invariance principle of G-Brownian motion for the law of the iterated logarithm (LIL for short). For continuous bounded independent and identically distributed random variables in G-expectation space, we also give an invariance principle for LIL. In some sense, this result is an extension of the classical Strassen's invariance principle to the case where probability measure is no longer additive. Furthermore, we give some examples as applications.
收录类别:CSCD;SCOPUS;SCIE
WOS核心被引频次:2
Scopus被引频次:3
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84937760377&doi=10.1007%2fs11425-015-5002-8&partnerID=40&md5=d17cb0c2294c97ff7146a55909119421
TOP